# SDR SIMA202108087002

- Difficulty date: August 7, 2021
- Submitted: August 8, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,719 hours, 33,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOP-C/A-RAR SERVICE DOOR EMERGENCT LIGHT LAMP IAW EMB AMM 33-50-09-000-801-A AND 33-50-09-400-801-A. OPC GOOD. END.
